# SDR 2024FA0000203

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: General aviation
- Aircraft: N454E
- Make and model: Hughes 369E
- Aircraft serial: 0454E
- Aircraft time: 21,031 hours, 27,597 cycles
- Engine: Allsn 250C20B
- Engine time: 19,292 hours, 3,436 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6887190
- Part serial: CAE820360
- Condition: Making Metal
- Location: Zone 100
- Part time: 19,292 hours, 3,436 cycles
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AN ENGINE CHIP LIGHT ILLUMINATION AND PERFORMED AN UNSCEDULED LANDING. A MECHANIC WAS SENT TO THE AIRCRAFT AND DISCOVERED METAL ON THE UPPER ENGINE GEARBOX PLUG WITH A SIZE GREATER THAN EXCEPTABLE LIMITS FOR RETURN TO SERVICE. NOTHING FURTHER TO REPORT AT THIS TIME.
